Effect of steroids on liver

Disclaimer: The statements and information on this site have not been evaluated by the Food and Drug Administration (FDA) and are for entertainment purposes only. Any information provided on this site is also not a substitute for the advice of a licensed medical practitioner, nor is any information included intended to diagnose, treat, or cure any disease. Individuals are advised not to self-medicate in the presence of significant illness. Ingredients in supplements are not drugs. Always consult with a health care professional before taking any dietary supplement. This site receives compensation for referred sales of some or all mentioned products. The information on this website is a compilation of my personal opinion after trying all the products as well as based on information from other websites reviewing the mentioned products.

Prednisone is a commonly prescribed corticosteroid (steroid, for short). These drugs have also been called "glucocorticoids" because of their effects on glucose metabolism: Increases in blood glucose are common among people taking prednisone and other steroids. Prednisone is a synthetic steroid that is used to treat a wide variety of inflammatory conditions, such as bursitis and arthritis in the joints. It's also prescribed for its immunosuppressive properties: for allergic reactions, acute flare-ups of asthma, autoimmune conditions, anti-rejection treatment after transplant surgery, and cancer chemotherapy, among many other uses.

I just lost my 8 year old chihuahua mix. He had no symptoms until a few weeks ago. We were still running tests. Blood work ok, fungal test negative, but very cloudy X-ray. Tracheal wash was inconclusive but mast cells and blood present. Ultrasound showed mass near kidney. His breathing had become a little heavier after exertion. We were scheduling for a ct and had given him a few small dose steroid shots over the past week, one every 3 days to help with appetite because he had quit eating. Two days before he died, his breathing had become a little heavier (never open mouthed though). The Dr had said even if ct confirmed cancer, he probably wouldnt be a candidate for chemo since it had probably spread to the lungs. I decided to go ahead and begin high dose steroids for cancer treatment in the hope of having some quality time with him. After 24 hrs on them, his breathing was more labored and I don’t know if it was from the illness or if the steroids could have caused it. Dr wanted to wait 24 more hrs to see if improvement so I had appt scheduled 48 hrs after starting the high dose steroids. That morning, he barked a few seconds at the door, then coughed a small drop of blood. I grabbed him to head toward the vet and within minutes he began to bleed from his nose and mouth. He died in my arms on the way. He seemed fine and 30 minutes later he was gone. I don’t know if it was his illness (cancer?) that caused this or if the steroids could have done something. I’ve heard of stomach ulcers and blood clots being side effects. Is there any way within 48 hrs of being on them, he could have that type of complication from the drugs? I am heartbroken and in shock. I had little time to process he was sick before he was gone. I am so worried my choosing to go the high steroid route may have caused his death and it was not a peaceful one so I am haunted by it.

Effect of steroids on liver

effect of steroids on liver

Media:

effect of steroids on livereffect of steroids on livereffect of steroids on livereffect of steroids on livereffect of steroids on liver

http://buy-steroids.org